# SDR 2004UALA00377

- Difficulty date: April 19, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 48,571 hours, 7,944 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL FLOOR PATH LIGHT STRIP AT MID GALLEY RT INOPERATIVE.  REPAIRED DAMAGED SECTION.  OPS CHK'D NORMAL.
